# SDR QXEA200400543

- Difficulty date: July 18, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 16,823 hours, 23,551 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Shutoff Valve
- Part number: 7786863
- Part serial: 840235
- Condition: Malfunctioned
- Location: Zone 600
- Part time: 13,523 hours, 18,759 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2228 NR 2 BLEED HOT MASTER CAUTION LIGHT CYCLES ON AND OFF.  STOPPED CYCLING AFTER RUNNING CHECKLIST.  CYCLING WOULD STOP ONLY WITH NR 2 BLEED OFF.  MAINTENANCE REPLACED NR 2 HPSOV.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
